I've been on seasonique for 2 years now. During the last 2 packs of pills I have started to spot & almost have a light period for the last 3 weeks of the pack. Then I'd have a period so I ended up bleeding for a total of 4 weeks. I'm almost to that point in this next pack & then I have a doctors appointment. My question is this...I have some extra higher dose birth control pills. If I took those when I started to spot would it stop that from happening? I know this is a terrible reason but my boyfriend is going to be moving away towards the end up December. I really want to enjoy the last few weeks with him. I don't want to not be able to do anything because I'm bleeding for a month. I'm not sure my emotions can handle bleeding for a month and him moving away at the same time either. If anybody can give any insight I'd appreciate it.View Thread
Thank you for the reply. I have an appointment with my doctor the second week of December. My bf went home for the holiday so I ended up letting myself have a regular period. That is what I did the last time. I'm thinking maybe the dosage isn't strong for me so that's why I'm having the break thru bleeding. I know the last time I switched pills my doctor said my body had become used to them so I just needed to alter the dosage. Maybe the same thing is happening. I was switched to the seasonique due to severe migraines. The hope was that I would at least be able to avoid menstrual migraines since I get them during my period plus other random times. I really like the 4 period a year thing so I hate to switch back to having a period every month. One less migraine a month is a blessing. Thanks again!View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.